Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: my latest sleep problem (Dr. Bob et al., help???)

Posted by anita on June 14, 1999, at 0:21:29

In reply to my latest sleep problem (Dr. Bob et al., help???), posted by Elizabeth on June 12, 1999, at 23:10:25

Hey Elizabeth,

When I was initially taking Parnate, increasing the dose periodically,
I did experience a few days of REM-rebound (at about 40mg, I think),
but it went away once I increased the dose. I had completely forgotten
about this... So don't despair, perhaps a dosage increase is all you need --
I seem to recall you're on a low dose, no? And there's always the option of
adding something else to it of course.

I don't think that developing a tolerance to one MAOI means it'll
happen with the others. Have you considered Marplan? I'm going to try it if Effexor
doesn't work out for me...

good luck,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anita thread:7320